Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102221
Title: A nonfinitely based semigroup of triangular matrices
Authors: Volkov, M. V.
Issue Date: 2015
Publisher: Springer New York LLC
Citation: Volkov M. V. A nonfinitely based semigroup of triangular matrices / M. V. Volkov. — DOI 10.1007/978-81-322-2488-4_2 // Springer Proceedings in Mathematics and Statistics. — 2015. — Vol. 142. — P. 27-38.
Abstract: A new sufficient condition under which a semigroup admits no finite identity basis has been recently suggested in a joint paper by Karl Auinger, Yuzhu Chen, Xun Hu, Yanfeng Luo, and the author. Here we apply this condition to show the absence of a finite identity basis for the semigroup UT3(ℝ) of all upper triangular real 3×3-matrices with 0 s and/or 1 s on the main diagonal. The result holds also for the case when UT3(ℝ) is considered as an involution semigroup under the reflection with respect to the secondary diagonal. © Springer International Publishing Switzerland 2015.
Keywords: INVOLUTION SEMIGROUP
SEMIGROUP REDUCT
SEMIGROUP VARIETY
SEMI-GROUP
TRIANGULAR MATRICES
ALGEBRA
URI: http://hdl.handle.net/10995/102221
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84983546587
PURE ID: 1090771
9ee4ac4e-4775-4cac-abde-a1691d6de571
ISSN: 21941009
ISBN: 9788132224877; 9788132224877; 9788132224877
DOI: 10.1007/978-81-322-2488-4_2
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84983546587.pdf171,6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.